... shaky and experiencing heart palpitations prior to having taken citalopram. On the leaflet for the medication, it states the medication can cause you to have heart palpitations. After taking this medication for 2 days my heart palpitations have increased and i have started feeling shaky. Because of my prior symptoms e.g. heart palpitations should I even be on this medication?
Hi, ch! Was the cause of your palpitations ever diagnosed or do you think it was due to your anxiety?
Although the side effects of citalopram are usually mild and transient..lasting a few days to a week or so... I'd advise asking your doctor for her/his professional advice.
Best regards, Wildcat
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Need help. I have GAD and panic disorder for over 10 years. Was on Effexor and Zoloft until recently
Updated 14 Mar 2012 • 2 answers
Citalopram - I have been having bad panic attacks tht causes heart palpitations and I was prescribed
Updated 12 Feb 2015 • 4 answers
Citalopram - Ive been taking citalophram for 1 week and keep getting heart palpitations, I feel like
Updated 13 Nov 2017 • 2 answers
Updated 10 Nov 2015 • 2 answers
Updated 4 Aug 2017 • 1 answer